# SDR DXTA2021071645310

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N759QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20753
- Aircraft time: 2,933 hours, 1,670 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exhaust Duct
- Condition: Blocked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN CYAN CAS: WAITING TO TAKEOFF,  RED APU FIRE CAS MESSAGE ILLUMINATED MONENTARILY FOLLOWED BY CYAN APU SHUTDOWN, APU FAULT, & FIREX BTL 2 LOW MESSAGES. B3 CODES ARE 006348, 008128, 008137.  INSPECTED TAIL CONE & FOUND WIRE MESH FALLING APART AND BLOCKING APU EXHAUST. REMOVED LOWER PANEL & FOUND ONLY BLACK RESIDUE FROM APU BACK FIRING DUE TO EXHAUST BLOCKED. CLEANED APU & FOUND NO DAMAGE.  PERFORMED OPERATIONAL CHECK & LEAK GOOD. PER AMM REV 29 & MM 49-24-59.  REMOVED APU MAG OIL DRAIN AAEMBLY IAW AMM 49-49-13-00-801 STEP 1A-D 1THRU 12 INSTALLED A NEW APU OIL FILTER ELEMENT WITH NEW O-RING IAW 49-91-13-400-801 STEP F.  INSTALLED NEW PACKING ON APU OIL FILTER COVER. LEAK CHECKED GOOD IAW MM 49-91-13.
